Alert archive / Florida / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 138, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jun 25, 2025, 4:48 PM CDT for Santa Rosa County, Florida. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2025, 4:48 PM CDT (21:48 UTC)
- Expired
- Jun 25, 2025, 5:30 PM CDT
- In force
- 42 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Santa Rosa County, FL
The radar
The Mobile radar (KMOB), 108 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 4:59 PM CDT | HAIL 1 | 3 E Milton, FL | Emergency management reports estimate of quarter size hail in the Airport Road area of Milton. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 9.8 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1581 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 936 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
189
WUUS54 KMOB 252148
SVRMOB
FLC113-252230-
/O.NEW.KMOB.SV.W.0138.250625T2148Z-250625T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
448 PM CDT Wed Jun 25 2025
The National Weather Service in Mobile has issued a
* Severe Thunderstorm Warning for...
Central Santa Rosa County in northwestern Florida...
* Until 530 PM CDT.
* At 448 PM CDT, a severe thunderstorm was located over Bagdad,
moving west at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Pace, Milton, Bagdad, Pea Ridge, Roeville, Floridatown, and Point
Baker.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3055 8719 3055 8720 3073 8719 3068 8694
3054 8694 3053 8719
TIME...MOT...LOC 2148Z 092DEG 9KT 3062 8699
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
RD1 follow-up statement
010
WWUS54 KMOB 252218
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
518 PM CDT Wed Jun 25 2025
FLC113-252230-
/O.CON.KMOB.SV.W.0138.000000T0000Z-250625T2230Z/
Santa Rosa FL-
518 PM CDT Wed Jun 25 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR CENTRAL SANTA ROSA COUNTY...
At 518 PM CDT, a severe thunderstorm was located over Milton, moving
west at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Pace, Milton, Bagdad, Pea Ridge, Roeville, Floridatown, and Point
Baker.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3055 8719 3055 8720 3073 8719 3069 8698
3054 8702 3053 8719
TIME...MOT...LOC 2218Z 092DEG 9KT 3062 8708
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BlackWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 4:04 PM CDT, 44 minutes earlier.
Area forecast discussion, Jun 25, 4:04 PM CDT, 44 minutes before
Area Forecast Discussion National Weather Service Mobile AL 404 PM CDT Wed Jun 25 2025 ...New Discussion, Marine... .DISCUSSION... Issued at 401 PM CDT Wed Jun 25 2025 Tonight through Thursday Night... We are still expecting two bouts of storms to pass through the forecast area as the upper low pressure area centered over the east central Florida coast drifts slowly north-northwestward to over southern Georgia. The first complex of thunderstorms is initiating currently and will continue to expand inland through mid evening, and then mostly dissipate. The second complex of thunderstorms is anticipated to occur late tonight through noon Thursday, moving from east to west in the easterlies. The atmosphere has already become impressively unstable, and MLCAPE values have already reached as high as 4000 to 4500 J/kg. Both events have the potential to bring damaging surface winds from localized microbursts as DCAPE values could be as high as 1400 J/kg. Large hail up to around 2 inches in diameter will also be a threat with mid-level lapse rates reach as high as 7.0 C/km. Frequent lightning and heavy bouts of rain are likely as well. A LOW risk of rip currents remains in place through the near term. Temperatures will average 2 to 5 degrees above normal. Low temps interior areas tonight and Thursday night will be in the lower to middle 70s, and the upper 70s along the beaches and barrier islands. Highs on Thursday will range from 92 to 96 degrees inland, and around 90 degrees along the beaches and barrier islands. With surface dewpoints in the lower 70s, maximum apparent temperatures (heat indices) could be as high as 103 degrees. /22 Friday Through Wednesday... A very light northerly flow pattern aloft will be in place through the period as our local region becomes sandwiched between an upper ridge over the Southern Plains and an upper low over Florida. Subtle shortwave impulses look to move within the flow aloft through the period, providing weak forcing across the region. This, along with plenty of moisture and instability in place, will give way to scattered to numerous showers and storms developing each day. With a lack of any notable synoptic features, activity will generally follow a typical summertime, diurnal pattern, with offshore/coastal showers and storms developing during the morning, scattered to numerous storms developing across southern portions of the area during the early afternoon hours, storms spreading inland via outflow/sea breeze boundary collisions during the late afternoon, and activity dissipating during the mid to late evening due to the loss of daytime heating. Storms will be pulse-type in nature due to a lack of shear, and therefore am not expecting any organized severe weather throughout the period. However, as we typically see with this type of pattern, cannot rule out a few stronger storms capable of producing gusty downburst winds. Temperatures will generally be around seasonal norms, with highs topping out in the upper 80s to low 90s each day and lows ranging from the low 70s inland to the upper 70s along the immediate coast. /96 && .AVIATION... (18Z TAFS) Issued at 1240 PM CDT Wed Jun 25 2025 VFR conditions prevail through much of the period. Scattered showers and thunderstorms will develop during the late afternoon and early evening hours with brief reductions in ceilings and visibilities. Added a PROB30 group from 26.06z until 26.09z for anticipated late tonight convection along the coast. /22 && .MARINE... Issued at 401 PM CDT Wed Jun 25 2025 No significant impacts to small craft are expected through early next week outside of locally higher winds/seas and reduced visibilities associated with occasional showers and thunderstorms. Otherwise, variable winds will continue through early next week with a light offshore flow late each night and morning followed by a light onshore flow in the afternoon and evening. /22 && .PRELIMINARY POINT TEMPS/POPS... Mobile 72 94 72 90 73 91 74 91 / 30 40 40 70 40 60 40 70 Pensacola 75 93 76 90 76 90 76 90 / 30 50 50 70 40 50 50 80 Destin 78 94 77 89 77 89 77 89 / 20 50 50 60 50 60 50 80 Evergreen 71 95 70 91 72 92 72 92 / 30 50 40 70 30 60 20 70 Waynesboro 71 95 70 92 71 93 71 93 / 20 40 30 60 20 50 10 60 Camden 71 93 71 90 71 93 71 90 / 30 40 40 60 30 50 20 60 Crestview 71 95 71 92 72 91 71 92 / 30 50 50 70 40 70 40 80 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...None. FL...None. MS...None. GM...None. && This product is also available on the web at: www.weather.gov/mob
In the hours before
Special weather statement, Jun 25, 3:26 PM CDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Mobile AL
326 PM CDT Wed Jun 25 2025
FLZ201-202-204-252115-
Escambia Inland FL-Santa Rosa Coastal FL-Escambia Coastal FL-
326 PM CDT Wed Jun 25 2025
...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL SANTA ROSA AND
SOUTH CENTRAL ESCAMBIA COUNTIES THROUGH 415 PM CDT...
At 326 PM CDT, Doppler radar was tracking a strong thunderstorm over
Ensley, moving west at 10 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Pensacola, Ferry Pass, Brent, West Pensacola, Ensley, Gonzalez,
Goulding, Lillian, and Myrtle Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3035 8744 3040 8745 3042 8743 3042 8740
3044 8739 3045 8742 3048 8744 3050 8743
3049 8744 3051 8745 3054 8744 3056 8742
3060 8741 3061 8719 3044 8716
TIME...MOT...LOC 2026Z 079DEG 7KT 3052 8727
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
RDSpecial weather statement, Jun 25, 4:30 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service Mobile AL
430 PM CDT Wed Jun 25 2025
FLZ203-204-252215-
Santa Rosa Coastal FL-Santa Rosa Inland FL-
430 PM CDT Wed Jun 25 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN SANTA ROSA COUNTY
THROUGH 515 PM CDT...
At 429 PM CDT, Doppler radar was tracking a strong thunderstorm 5
miles southeast of Bagdad, moving west at 10 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Pace, Milton, Gulf Breeze, Bagdad, Oriole Beach, Navarre, Navarre
Beach, Pea Ridge, Pensacola Beach, and Floridatown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3031 8722 3032 8721 3032 8722 3040 8722
3040 8721 3043 8717 3043 8718 3042 8719
3045 8720 3045 8717 3049 8715 3051 8716
3053 8719 3055 8719 3056 8722 3057 8721
3067 8722 3063 8685 3037 8684
TIME...MOT...LOC 2129Z 092DEG 8KT 3052 8698
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
RDThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 3:26 PM CDT | Special Weather Statement | MOB | Escambia | 49 min |
| Jun 25, 4:30 PM CDT | Special Weather Statement | MOB | Santa Rosa | 45 min |
| Jun 25, 5:24 PM CDT | Severe Thunderstorm Warning | MOB | Santa Rosa | 21 min |
| Jun 25, 6:17 PM CDT | Severe Thunderstorm Warning | MOB | Okaloosa | 43 min |
| Jun 25, 6:57 PM CDT | Severe Thunderstorm Warning | MOB | Okaloosa | 34 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.